# SDR SWAA084434

- Difficulty date: August 10, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N688SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23254
- Aircraft time: 73,741 hours, 54,046 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546525
- Condition: Cracked
- Location: Bs 380 S15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND FUSELAGE SHEAR TIE CRACKED AT BS 380, STR 15L.  REPAIRED SHEAR TIE PER SRM.
